Restricting Hecke–Siegel operators to Jacobi modular forms

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)

Abstract

We compute the action of Hecke operators on Jacobi forms of “Siegel degree” n and m×m index M, provided 1⩽j⩽n−m. We find they are restrictions of Hecke operators on Siegel modular forms, and we compute their action on Fourier coefficients. Then we restrict the Hecke–Siegel operators T(p), Tj(p2) (n−m
Translated title of the contributionRestricting Hecke–Siegel operators to Jacobi modular forms
Original languageEnglish
Pages (from-to)1709 - 1733
Number of pages25
JournalJournal of Number Theory
Volume129, number 7
DOIs
Publication statusPublished - Jul 2009

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'Restricting Hecke–Siegel operators to Jacobi modular forms'. Together they form a unique fingerprint.

Cite this